Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 4(62), Page 280 (Mi umn8144)  

Reviews and Bibliography

Correction

N. I. Ibragimov


Full text: PDF file (141 kB)

Citation: N. I. Ibragimov, “Correction”, Uspekhi Mat. Nauk, 9:4(62) (1954), 280

Citation in format AMSBIB
\Bibitem{Ibr54}
\by N.~I.~Ibragimov
\paper Correction
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 4(62)
\pages 280
\mathnet{http://mi.mathnet.ru/umn8144}


Linking options:
  • http://mi.mathnet.ru/eng/umn8144
  • http://mi.mathnet.ru/eng/umn/v9/i4/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Успехи математических наук
    Number of views:
    This page:162
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021